BibTeX record journals/bmcbi/MatthewsW11

download as .bib file

@article{DBLP:journals/bmcbi/MatthewsW11,
  author    = {Suzanne J. Matthews and
               Tiffani L. Williams},
  title     = {An efficient and extensible approach for compressing phylogenetic
               trees},
  journal   = {{BMC} Bioinformatics},
  volume    = {12},
  number    = {{S-10}},
  pages     = {S16},
  year      = {2011},
  url       = {https://doi.org/10.1186/1471-2105-12-S10-S16},
  doi       = {10.1186/1471-2105-12-S10-S16},
  timestamp = {Thu, 12 Sep 2019 14:49:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/bmcbi/MatthewsW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics